# SDR SWAA2021072994748

- Difficulty date: June 3, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD THRESHOLD CORNER CRACKED / REMOVED AND REPLACED FWD CARGO FWD THRESHOLD CORNER PER AMM 53-11-02.
